# SDR ASOA20140207026T

- Difficulty date: February 7, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145682
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525893001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. DAMAGE WAS FOUND ON A SHEAR TIE AT FRAME 65, STRINGER 19.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-02.
